Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Periodic Decimal Fractions

Elizabeth R. Bennett
The American Mathematical Monthly
Vol. 16, No. 5 (May, 1909), pp. 79-82
DOI: 10.2307/2968439
Stable URL:
Page Count: 4
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 1 reference.

  • *
    Weber und Wellstein, Encyklopaedie der Elementar-Mathematik, Vol. 1, 1906, p. 258.